# SDR SIMA20120426002

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 22,745 hours, 20,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT CABIN FLASHLIGHT HOLDER IAW EMB 140 AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
